# SDR ARWA980610

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 10113851
- Aircraft serial: 1133
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Connector
- Condition: Dirty
- Location: Air Data Comp
- Stage of operation: TO
- Nature of condition: G
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, CAPTAINS AIRSPEED INOPERATIVE WITH NUMBER ONE (1) MACH FEEL, NUMBER ONE (1) ATS, NUMBER ONE MAIN TRIM FAIL, THEN CAPTAINS AIRSPEED FAIL WITH NUMEROUS FLAGS, TAKEOFF REJECTED.  CLEANED PINS NUMBER, ADC RACK AND ADC CONNECTORS, RERACKED, CHECKED FOR OPERATION PER M/M 34-14-01, ALL CHECKED NORMAL, NO FLAGS.
